# SDR SWAA2024042674223

- Difficulty date: April 13, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 33,727 hours, 16,229 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL CAP STRIPS ARE CORRODED ON LOWER SIDES. MRKD<[01] FOUND FWD CARGO FLOOR PANEL CAP STRIPS OUT OF LIMITS PER SRM 53-00-53-1A-1. CAP STRIPS WILL BE REPLACED ON: ALL FWD CARGO CAP STRIPS NEED REPLACING. [TTG8Q00SQFB7];[02] INSPECTION COMPLETED ON CORRECTIVE ACTION #1 FOR FINDING CORROSION OUT OF LIMITS AND REFERRING REPLACEMENT OR CAP STRIPS TO FAULT TTG8Q00SQFB7
